# SDR CALA2017052401555

- Difficulty date: May 24, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 70,492 hours, 18,602 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER EMERGENCY EVACUATION, FLIGHT ATTENDENT REPORTED THE L2 DOOR WAS DIFFICULT TO OPEN AND DEPLOY SLIDE.  REPORTEDLY THE DOOR HANDLE JAMMED ABOUT 45-60 DEGREES AND DOOR WOULD NOT OPEN UNTIL FORCED TO OPEN IN WHICH THE SLIDE FINALLY DEPLOYED.
